MathSciNet Relay Station
MathSciNet bibliographic data
MR2844910 34C10 (34A40)
Tang, X. H.; Zhang, Qi-Ming; Zhang, Meirong Lyapunov-type inequalities for the first-order nonlinear Hamiltonian systems. Comput. Math. Appl. 62 (2011), no. 9, 3603–3613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement